MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Luspatercept experience

Home forums Patient Message Board Luspatercept experience

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #53110
    Michael Busalaki
    Participant

    Hi, I am 62 and in great shape for my age .I started out on procrip and my counts were in the high 7s low 8s i was getting 2 units of blood every two weeks. My DR put me on luspatercept January of 2020 one of the 1st to get it. I get my injections every 3 weeks. The outcome was i now average transfusions every 5 to 6 weeks which is a great thing. The first 4 months little side effect bone pain, numbness of the skin and slight headaches and dizziness. Now fast forwarding to the last two months still averaging transfusions every 5 to 6 weeks BUT my side effects have gotten severely worse terrible headaches 24/7 constant light headedness diarrhea and feeling run down. The only way i can describe it is if you ever had a terrible hangover times it by 100. My DR prescribed me Butal-Acet Caff for the headaches which seems to help a little. My question is anyone experiencing more side effect the longer they are on this drug.

Viewing 1 post (of 1 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert